# SDR FDEA200901240316

- Difficulty date: January 24, 2009
- Submitted: January 26, 2009
- Operation: Air carrier
- Aircraft: N262FE
- Make and model: Boeing 727233
- Aircraft serial: 21624
- Aircraft time: 50,584 hours, 31,215 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: B270014
- Part serial: 6744
- Condition: Malfunctioned
- Location: Mlg Brakes
- Part time: 9,310 hours, 4,082 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE LEFT BRAKE WILL NOT MODULATE.  A GREAT DEAL OF PEDAL EFFORT IS REQUIRED TO ACTIVATE AND THEN MAX BRAKING IS RESULT.  REMOVED AND REPLACED LT BRAKE METERING VALVE OPS CHECKED GOOD AS PER MM 32-41-011-4.
